# SDR HNAA2013082200474

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,517 hours, 60,156 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7982133007
- Part serial: 016194
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 TORQUE SLOW TO ADVANCE DURING TAKEOFF ROLL.  TORQUE READS 0 PERCENT AT FLIGHT IDLE.  R & R NR 2 EEC PERFORMED ENG RIG WC 70-00-02Q.  OPS CHECKED GOOD.
